# SDR SWAA2015010235434

- Difficulty date: December 14, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 65C37256
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING A FRAME NR 1 CORRODED AT BORES.  REPAIRED FRAME IAW CMM.
